Best 1000 Ibuprofen in 2022 [*Top Picks*]

Looking for the best 1000 ibuprofen on the market? We’ve got you covered. Check out our ratings of absolute bestsellers below and make a final decision.

6475 Reviews Scanned

  • Timely by Time Cap Labs - Ibuprofen 200mg - 1000 Tablets - Compared to Advil - Pain Relief Tablets and Fever Reducer for Adults - for Headache Relief, Menstrual Pain, Tooth and Joint Aches
    Bestseller #1
    Timely by Time Cap Labs - Ibuprofen 200mg - 1000 Tablets - Compared to Advil - Pain Relief Tablets and Fever Reducer for Adults - for Headache Relief, Menstrual Pain, Tooth and Joint Aches (310)
      Pain Relief You Can Count On ... Don't let nagging aches hold you back. With a full-strength serving of ibuprofen 200mg, our pain relief tablets help you stand up to headaches, toothaches, minor pain, backaches, and offer menstrual pain relief. Show That Fever Who's Boss ... Ibuprofen does more than just keep aches in check, it's also an effective fever reducer for adults. When that flu reaches a crescendo and your forehead feels like a furnace, these ibuprofen tablets just might help. Impressive Results at a Fraction of the Cost ... Don't fall into the branding trap. Our pain relief tablets have National Brand Equivalency. This means you get the same quality as products that are 2X as expensive. Be savvy. Shop smart. Save big. Take Your Meds with Total Ease ... No more dealing with headache relief tablets that are a pain to swallow. No more thinking twice before combatting that tooth or backache. With our easy-to-swallow coated tablets, relief will be an intimidation-free affair. Now available in various sizes : Ibuprofen 200mg Liquid Gels- 300 Counts, Ibuprofen 200mg tablets - 500 Counts, Ibuprofen 200mg tablets - 1000 Counts
  • Kirkland Signature Ibuprofen, 200 mg (1000 Count)
    Bestseller #1
    Kirkland Signature Ibuprofen, 200 mg (1000 Count) (338)
      Kirkland Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for temporary relief of minor aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten. Kirkland Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose. 1000 Count
  • Simply Right Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count
    Bestseller #1
    Simply Right Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count (338)
      Compare Member's Mark Ibuprofen to the active ingredient in advil. For the temporary relief of minor aches and pains associated with the common cold and headaches Relieves minor arthritis pain 2 Pack of 500 Tablets each
  • Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count
    Bestseller #1
    Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count (386)
      ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
  • Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 bottles (1200 tablets))
    Bestseller #1
    Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 bottles (1200 tablets)) (58)
      Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer NSAID Compare to Advil active ingredient Temporarily relieves minor aches and pains due to: headache, backache, muscular ache, fever, common cold, arthritis, menstrual cramps and toothaches.
  • GoodSense 200 mg Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count
    Bestseller #1
    GoodSense 200 mg Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count (386)
      ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever STRONG RELIEF: GoodSense Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
  • Kirkland Signature Ibuprofen IB Caplets - 500 Count (1 Bottle)
    Bestseller #1
    Kirkland Signature Ibuprofen IB Caplets - 500 Count (1 Bottle) (423)
      Temporarily relieves minor aches and pains due to: Headache, Backache, Toothache, Menstrual Cramps, the Common Cold, Muscular Aches, Minor Pain of Arthritis Fever Reducer (NSAID) Ibuprofen Tablets USP 200mg 1 bottle of 500 Caplets
  • A+ Health Mini Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 500 Count
    Bestseller #1
    A+ Health Mini Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 500 Count (386)
      25% SMALLER THAN REGULAR SOFTGELS: These Ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil LIQUI-GELS Minis TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis PROUDLY MADE IN THE USA: Contains 500 MINI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go DON'T LET PAIN GET IN YOUR WAY! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track
  • Rite Aid Pharmacy Ibuprofen 200 mg - 500 Coated Brown Caplets - Pain Reliever and Fever Reducer - Migraine Relief - Back Pain Relief - Arthritis Pain Relief Pills - Pain Killer
    Bestseller #1
    Rite Aid Pharmacy Ibuprofen 200 mg - 500 Coated Brown Caplets - Pain Reliever and Fever Reducer - Migraine Relief - Back Pain Relief - Arthritis Pain Relief Pills - Pain Killer (8592)
      PAIN RELIEVER & FEVER REDUCER: For the temporary relief of aches and pains associated with minor headaches, minor body pain, or migraines. Rite Aid ibuprofen capsules reduce fevers temporarily and offer minor headache relief. These ibuprofen painkillers can relieve muscular and body aches and pains, offer minor arthritis pain relief and back pain relief, and ease the discomfort often associated with the common cold. IBUPROFEN 200 MG: Compare Rite Aid’s ibuprofen to the active ingredient in top brands. Get all the benefits of this effective pain reliever with Rite Aid. Ibuprofen USP (200 mg) is the active ingredient in each brown pain-reliever caplet. Inactive ingredients: carnauba wax, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, red iron oxide, sodium starch glycolate, stearic acid, and titanium dioxide. EASY-TO-SWALLOW CAPLETS: These coated, Ibuprofen USP (200 mg), a nonsteroidal anti-inflammatory drug (NSAID), capsule-shaped pain-relief pills are formulated for easy swallowing. Each caplet contains is designed to go down the hatch easily thanks to its smooth coating, so you’ll get quicker relief from the pain that’s bothering you. CONVENIENT BOTTLE PACKAGING: When you need a painkiller, you don’t have time to deal with blister packs—you want a quick and easy bottle to open. Rite Aid Pharmacy ibuprofen comes in a convenient bottle, making these capsules ideal for use both at home and on the go, for effective relief of pain symptoms wherever you are. You can just toss the bottle in your bag and head out the door. RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count
    Bestseller #1
    Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count (386)
      ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
  • Also read Rechargeable flashlight for the money Also read Freshwater fishing lures for bass Also read Hoop earring on ear Also read Farmhouse wood furniture

Leave a Reply

Your email address will not be published. Required fields are marked *